Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Local geometric properties of real submanifolds in complex space


Authors: M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild
Journal: Bull. Amer. Math. Soc. 37 (2000), 309-336
MSC (2000): Primary 32V40, 32V35, 32V25, 32H02, 32V15, 32T15
Published electronically: February 24, 2000
MathSciNet review: 1754643
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We survey some recent results on local geometric properties of real submanifolds of complex space. Our main focus is on the structure and properties of mappings between such submanifolds. We relate these results to the classification of real submanifolds under biholomorphic, algebraic, or formal transformations. Examples and open problems in this context are also mentioned.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 32V40, 32V35, 32V25, 32H02, 32V15, 32T15

Retrieve articles in all journals with MSC (2000): 32V40, 32V35, 32V25, 32H02, 32V15, 32T15


Additional Information

M. S. Baouendi
Affiliation: Department of Mathematics, University of California at San Diego, La Jolla, CA 92093
Email: sbaouendi@ucsd.edu

P. Ebenfelt
Affiliation: Department of Mathematics, Royal Institute of Technology, 100 44 Stockholm, Sweden
Email: ebenfelt@math.kth.se

Linda Preiss Rothschild
Affiliation: Department of Mathematics, University of California at San Diego, La Jolla, CA 92093
Email: lrothschild@ucsd.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-00-00863-6
PII: S 0273-0979(00)00863-6
Received by editor(s): July 22, 1999
Received by editor(s) in revised form: October 28, 1999
Published electronically: February 24, 2000
Additional Notes: The first and the third authors are partially supported by National Science Foundation grant DMS 98-01258. The second author is supported by a grant from the Swedish Natural Science Research Council.
Article copyright: © Copyright 2000 American Mathematical Society